# SDR DALA2023082106812

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 111,763 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 PAX SEAT 31G EMERGENCY ESCAPE PATH LGT DMGD(WHITE) CORRECTIVE ACTION: REMOVED AND REPLACED EMER. LIGHT SHROUD @31G PER B767 AMM 33-51. OPS CHECK GOOD (4562642)
